# SDR C2XA09IA122

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 24,280 hours, 18,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Pack Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTR - FLIGHT 2515, THE CREW REPORTED SMOKE IN THE COCKPIT CAPTAINS SIDE VENT, AND PACK 1 VALVE CLOSED TWO TIMES.  THE AIRCRAFT DIVERTED TO BTR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-SECURED THE CLAMP ON PACK VALVE ONE AND TWO, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
